# SDR CALA2020020800344

- Difficulty date: February 5, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53231369200
- Condition: Cracked
- Location: Frm 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR35 AND 10 CM, AT STR30 L/H SIDE, HOLE NO. 2 HAS A CRACK INDICA TION ON HAECO LCQ REF 9298240 SPEC A3NB-53-3-6315.  ACCOMPLISHED INTERIM REPAIR PER EC/RA 5331-02600. ACCOMPLISH PERMANENT REPAIR AT HOLE 2 FR 35 STR 30LH PER PART 3 OF EC/RA ON OR BEFORE 30JUL2020 BUT BEFORE 15JUL2020 FOR PERM. REPAIR INTERIM REPAIR PERFORMED PER ECRA 5331-02600 PART 1. NO PART 2 R EQUIRED, AND PART 3 TBD BY EG."ACCOMPLISH A PERMANENT REPAIR AT HOLE #2 FR35 STRG30LH PER PART 3 OF ECRA 5331-02600 ON OR BEFORE 30JUL2020. PLANNING TO CONTACT ENGINEERING AFTER 30JUN2020 BUT BEFORE 15JUL2020 FOR THE PERMANENT REPAIR.
